# SDR DHLA2009743DH666

- Difficulty date: November 13, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E SURFACE NR 2 T/E FLAP TRACK AREA FWS LUGS WITH CORROSION AROUND BUSHINGS.  REPAIRED LT WING NR 2 FLAP TRACK FWD SUPPORT FITTING DUE TO CORROSION IAW EO COO-2-57-454-08 DTD 12/10/08 AND BOEING MESSAGE NR 1-1105039875-3 DTD 12/09/08 DOCUMENTED ON FAA FORM 8100-9.
